skip to main content
Resultados 1 2 3 next page
Mostrar Somente
Result Number Material Type Add to My Shelf Action Record Details and Options
1
Material Type:
Artigo
Adicionar ao Meu Espaço

A class of optimal stopping problems for Markov processes

Dorobantu, Diana Dorobantu, Diana (Editor)

Revue roumaine de mathématiques pures et appliquées, 29 December 2011, Vol.4(56), pp.283-294

Texto completo disponível

2
Material Type:
Artigo
Adicionar ao Meu Espaço

First passage time law for some Lévy processes with compound Poisson : existence of a density

Coutin, Laure ; Dorobantu, Diana Hal-Imt, Correspondant (Editor)

Bernoulli, 2011, Vol.17(4) [Periódico revisado por pares]

Texto completo disponível

Ver todas as versões
3
Material Type:
Artigo
Adicionar ao Meu Espaço

The density of a passage time for a renewal-reward process perturbed by a diffusion

Blanchet-Scalliet, Christophette ; Dorobantu, Diana ; Rullière, Didier

Applied Mathematics Letters, January 2013, Vol.26(1), pp.108-112 [Periódico revisado por pares]

Texto completo disponível

Ver todas as versões
4
Material Type:
Artigo
Adicionar ao Meu Espaço

Risk assessment using suprema data

Blanchet-Scalliet, Christophette ; Dorobantu, Diana ; Gay, Laura ; Maume-Deschamps, Véronique ; Ribereau, Pierre

Stochastic Environmental Research and Risk Assessment, 2018, Vol.32(10), pp.2839-2848 [Periódico revisado por pares]

Texto completo disponível

Ver todas as versões
5
Material Type:
Artigo
Adicionar ao Meu Espaço

Optimal stopping for L\'evy processes and affine functions

Dorobantu, Diana

Texto completo disponível

6
Material Type:
Artigo
Adicionar ao Meu Espaço

Arr\^et optimal pour les processus de Markov forts et les fonctions affines

Dorobantu, Diana

Texto completo disponível

7
Material Type:
Artigo
Adicionar ao Meu Espaço

A class of optimal stopping problems for Markov processes

Dorobantu, Diana

Revue Roumaine de Math\'ematiques Pures et Appliqu\'ees 4, 56 (2011) 283-294

Texto completo disponível

8
Valuation of portfolio loss derivatives in an infectious model
Material Type:
Capítulo de Livro
Adicionar ao Meu Espaço

Valuation of portfolio loss derivatives in an infectious model

Cousin, Areski ; Dorobantu, Diana ; Rullière, Didier Perna, Cira (Editor) ; Sibillo, Marilena (Editor)

Milano: Springer Milan 2012

Texto completo disponível

9
Material Type:
Artigo
Adicionar ao Meu Espaço

An extension of Davis and Lo's contagion model

Rullière, Didier ; Dorobantu, Diana ; Cousin, Areski

Texto completo disponível

10
Material Type:
Artigo
Adicionar ao Meu Espaço

Optimal strategies in a risky debt context

Dorobantu, Diana ; Mancino, Maria Elvira ; Pontier, Monique Hal-Imt, Correspondant (Editor)

Stochastics: An International Journal of Probability and Stochastic Processes, 2009, Vol.81(3), pp.269-277 [Periódico revisado por pares]

Texto completo disponível

Resultados 1 2 3 next page

Personalize Seus Resultados

  1. Editar

Refine Search Results

Expandir Meus Resultados

  1.   

Mostrar Somente

  1. Revistas revisadas por pares (12)

Refinar Meus Resultados

Tipo de Recurso 

  1. Artigos  (20)
  2. Book Chapters  (1)
  3. Mais opções open sub menu

Data de Publicação 

De até
  1. Antes de2010  (6)
  2. 2010Até2011  (2)
  3. 2012Até2014  (2)
  4. 2015Até2018  (5)
  5. Após 2018  (6)
  6. Mais opções open sub menu

Novas Pesquisas Sugeridas

Ignorar minha busca e procurar por tudo

Deste Autor:

  1. Dorobantu, Diana
  2. Dorobantu, Maria
  3. Onciul, Sebastian
  4. Dorobantu, D
  5. Zamfir, Diana

Buscando em bases de dados remotas. Favor aguardar.